# SDR AALA20111029TUL01

- Difficulty date: October 29, 2011
- Submitted: November 11, 2011
- Operation: Air carrier
- Aircraft: N965TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53615
- Aircraft time: 35,404 hours, 16,791 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Repair
- Condition: Dented
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NUMBER 4 SLAT HAD A INTERM REPAIR ACCOMPLISHED PER SRM 57-03-00.  REPLACED TEMPERATURE REPAIR BY REWORKING THE DENTED AREA TO WITHIN LIMITS GIVEN IN THE SRM 57-03-00 FIGURE 18.
